# SDR COEA2016100347803

- Difficulty date: October 3, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,869 hours, 39,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671288200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK/MAJOR REPAIR, INNER SKIN AT INSULATION STANDOFF FWD FRAME 31 HAS LEVEL 2 CORROSION BELOW STRINGER 8L. REPAIRED PER SRAS ES-4473/16.10810 DATED 11/25/2016.
